# SDR DALA2024062706575

- Difficulty date: June 27, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N942AT
- Make and model: Boeing 717-200
- Aircraft serial: 55005
- Aircraft time: 64,488 hours, 45,835 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 1022
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 9502, INITIAL INSPECTION: CRACK ON LONGERON 6R, LONGERON 4L AND LONGERON 5L ON STA Y=1022 AT AFT CABIN PAX. CORRECTIVE ACTION: LONGERON 6R, LONGERON 4L AND LONGERON 5L ON STA Y=1022 AT AFT CABIN PAX WERE REPAIRED PER B717-200 SRM 53-00-05-2R PROCEDURE 2 REPAIR 2 PAR 5 FIGURE 201. (LP 0415340)
